# SDR IPXA2025012041608

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,193 hours, 23,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N5140
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DECKING UNDER FLOOR PANEL 231XJF STA 560 TO 620 BTWN LBL 64 AND 45.50 HAS AREAS OF CORROSION. CIRCLED IN RED. DOT 142-320. CLEANED MULTIPLE AREAS IAW SRM 51-10-02. ORIGINAL MATERIAL THICKNESS FOR ALL AREAS IS 0.100". ALL FOUND TO BE IN LIMITS IAW SRM 53-10-51-1A-2.
